Sedia Dysphonia Side Effect Reports
The following Sedia Dysphonia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dysphonia, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Road Traffic Accident, Choking, Blood Glucose Increased, Dizziness, Nasal Dryness, Pyrexia, Dysphonia, Oropharyngitis Fungal|
This Dysphonia side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Dysphonia Causes and Reviews
Voice is the sound made by air passing from your lungs through your larynx, or voice box. In your larynx are your vocal cords, two bands of muscle that vibrate to make sound. For most of us, our voices play a big part in who we are, what we do, and how we communicate. Like fingerprints, each person's voice is unique.
Many things we do can injure our vocal cords. Talking too much, screaming, constantly clearing your throat, or smoking can make you hoarse. They can also lead to problems such as nodules, polyps, and sores on the vocal cords. Other causes of voice disorders include infections, upward movement of stomach acids into the throat, growths due to a virus, cancer, and diseases that paralyze the vocal cords.
Signs that your voice isn't healthy include
- Your voice has become hoarse or raspy
- You've lost the ability to hit some high notes when singing
- Your voice suddenly sounds deeper
- Your throat often feels raw, achy, or strained
- It's become an effort to talk
Treatment for voice disorders varies depending on the cause. Most voice problems can be successfully treated when diagnosed early.
NIH: National Institute on Deafness and Other Communication Disorders
Sedia Dysphonia Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|